American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[2] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information   
View Article: PDF

[3] Jun Hu and Oleg Muzician. Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom. Contemporary Mathematics 575 (2012) 171-198.
Book volume table of contents   
View Article: PDF

[4] Yunping Jiang. Symmetric invariant measures. Contemporary Mathematics 575 (2012) 211-218.
Book volume table of contents   
View Article: PDF

[5] Frederick P. Gardiner and Yunping Jiang. Circle Endomorphisms, Dual Circles and Thompson's Group. Contemporary Mathematics 573 (2012) 99-117.
Book volume table of contents   
View Article: PDF

[6] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[7] Lluís Alsedà and Sylvie Ruette. Periodic orbits of large diameter for circle maps. Proc. Amer. Math. Soc. 138 (2010) 3211-3217. MR 2653946.
Abstract, references, and article information   
View Article: PDF

[8] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information   
View Article: PDF

[9] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents   

[10] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[11] C. Gutierrez, S. Lloyd and B. Pires. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009) 1439-1445. MR 2465670.
Abstract, references, and article information   
View Article: PDF

[12] Dong Han Kim and Kyewon Koh Park. The first return time properties of an irrational rotation. Proc. Amer. Math. Soc. 136 (2008) 3941-3951. MR 2425734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip Boyland. Semiconjugacies to angle-doubling. Proc. Amer. Math. Soc. 134 (2006) 1299-1307. MR 2199172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jun Hu. Norms on earthquake measures and Zygmund functions. Proc. Amer. Math. Soc. 133 (2005) 193-202. MR 2085170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Benson Farb and John Franks. Group actions on one-manifolds, II: Extensions of Hölder's Theorem. Trans. Amer. Math. Soc. 355 (2003) 4385-4396. MR 1986507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Marmi and D. Sauzin. Quasianalytic monogenic solutions of a cohomological equation. Memoirs of the AMS 164 (2003) MR 1982715.
Book volume table of contents   

[19] Edson de Faria and Welington de Melo. Rigidity of critical circle mappings II. J. Amer. Math. Soc. 13 (2000) 343-370. MR 1711394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1